Service interruption on Monday 11 July from 12:30 to 13:00: all the sites of the CCSD (HAL, EpiSciences, SciencesConf, AureHAL) will be inaccessible (network hardware connection).
Skip to Main content Skip to Navigation
Journal articles

Coordination through De Bruijn sequences

Abstract : Let (xt) be an n-periodic sequence in which the first n elements are drawn i.i.d. according to some rational distribution. We prove there exists a constant C such that whenever mlnm⩾Cn, with probability close to 1, there exists an automaton of size m that matches the sequence at almost all stages.
Document type :
Journal articles
Complete list of metadata
Contributor : Caroline Bauer Connect in order to contact the contributor
Submitted on : Tuesday, November 20, 2012 - 8:47:08 AM
Last modification on : Thursday, March 17, 2022 - 10:08:25 AM

Links full text




Olivier Gossner, Penelope Hernandez. Coordination through De Bruijn sequences. Operations Research Letters, Elsevier, 2006, 34 (1), pp.17-21. ⟨10.1016/j.orl.2005.01.006⟩. ⟨halshs-00754177⟩



Record views